# SDR UPS08653329

- Difficulty date: September 14, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 30 SECS AFTER GEAR RETRACTION THERE WAS A NOISE UNDER C/P SIMILAR TO A COMPRESSOR STALL WITH NO OTHER INDICATIONS.  DURING DESCENT FROM FL 390 PASSING FL 390 PASSING FL 250 SAME SOUND WAS HEARD THROTTLES AT IDLE.  CREW REQUESTED EMERGENCY EQUIPMENT BE STANDING BY PERFORMED DVI OF NOSE AREA PNEUMATIC DUCT WORK & ASSOCIATED AREAS, NO DEFECTS NOTED.  PRESSURIZED A/C TO ALLOWABLE GROUND LIMITS IAW B767 MM 05-51-24-2.  REPEATED SEVERAL TIMES.  COULD NOT DUPLICATE ON GROUND AT THIS TIME.  OK FOR CONTINUED SERVICE.
